# SDR HEEA088422

- Difficulty date: July 11, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N762P
- Make and model: Skrsky S76A
- Aircraft serial: 760060
- Aircraft time: 7,801 hours
- System (JASC): 7600 · Engine Controls
- Part: Motor
- Part number: NYLC504482
- Part serial: 619
- Condition: Malfunctioned
- Location: Beep
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STICKS ON LOW SIDE GOING UP. TO BE SENT TO VENDOR FOR REPAIR.
